Duality of metric entropy in Euclidean space

Shiri Artstein, Vitali D. Milman, Stanislaw J. Szarek

Research output: Contribution to journalArticlepeer-review


Let K be a convex body in a Euclidean space, K○ its polar body and D the Euclidean unit ball. We prove that the covering numbers N (K, t D) and N (D, t K○) are comparable in the appropriate sense, uniformly over symmetric convex bodies K, over t > 0 and over the dimension of the space. In particular this verifies the duality conjecture for entropy numbers of linear operators, posed by Pietsch in 1972, in the central case when either the domain or the range of the operator is a Hilbert space.

Original languageEnglish
Pages (from-to)711-714
Number of pages4
JournalComptes Rendus Mathematique
Issue number11
StatePublished - 1 Dec 2003


Dive into the research topics of 'Duality of metric entropy in Euclidean space'. Together they form a unique fingerprint.

Cite this